×

On Nash problem of arc. (À propos du problème des arcs de Nash.) (French) Zbl 1080.14021

Sei \(U\) ein Keim einer algebraischen Varietät über einem algebraisch abgeschlossenen Körper \(k\). Unter einem Bogen auf \(U\) versteht man eine parametrisierte formelle Kurve. Die Menge \(H\) der Bögen auf einem singulären Keim ist eine algebraische Varietät unendlicher Dimension. J. F. Nash jun. [Duke Math. J. 81, No. 1, 31–38 (1995; Zbl 0880.14010)] definierte eine injektive Abbildung der Menge der irreduziblen Komponenten von \(H\) in die Menge der essentiellen Komponenten des exzeptionellen Divisors in einer Auflösung der Singularität und stellte die Frage nach der Surjektivität dieser Abbildung. S. Ishii and J. Kollár [Duke Math. J. 120, 601–620 (2003; Zbl 1052.14011)] haben gezeigt, dass im allgemeinen dieses Nash-Problem eine negative Antwort besitzt.
In der vorliegenden Arbeit werden zwei hinreichende Bedingungen angegeben, die neue Beweise für eine positive Antwort im Falle minimaler Flächensingularitäten ermöglichen.

MSC:

14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14B05 Singularities in algebraic geometry
14B10 Infinitesimal methods in algebraic geometry
32S45 Modifications; resolution of singularities (complex-analytic aspects)
14J17 Singularities of surfaces or higher-dimensional varieties
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] On isolated rational singularities of surfaces, Amer. J. Math., 88, 129-136, (1966) · Zbl 0142.18602
[2] Equivalence of the Nash conjecture for primitive and sandwiched singularities, Proc. Amer. Math. Soc., 133, 677-679, (2005) · Zbl 1056.14004
[3] The Nash problem on arc families of singularities, Duke Math. J., 120, 601-620, (2003) · Zbl 1052.14011
[4] Taut two-dimensional singularities, Math. Ann., 205, 131-164, (1973) · Zbl 0281.32010
[5] Courbes tracées sur un germe d’hypersurface, Amer. J. Math., 112, 525-568, (1990) · Zbl 0743.14002
[6] Arc structure of singularities, A celebration of John F. Nash, jr., Duke Math. J., 81, 1, 31-38, (1995) · Zbl 0880.14010
[7] Families of arcs on rational surface singularities, Manuscripta Math., 88, 3, 321-333, (1995) · Zbl 0867.14012
[8] Sandwiched singularities and desingularization of surfaces by normalized Nash transformations, Annals of Math., 131, 411-491, (1990) · Zbl 0719.14005
[9] Valuation in function fields of surfaces, Amer. J. Math., 112, 107-156, (1990) · Zbl 0716.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.